# SDR DXTA2012111905185

- Difficulty date: November 17, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N843QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600790
- Aircraft time: 2,704 hours, 2,185 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pcb
- Part number: 65183941
- Part serial: 0343
- Condition: Inoperative
- Location: Mlg
- Part time: 2,704 hours, 2,185 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.   CYCLED GEAR A MULTIPLE OF TIMES, GEAR OPERATED NORMAL AND INDICATING CORRECTLY. SHOOK HANDLE & CYCLED GEAR WITH NO PROBLEMS.   REMOVED LANDING CONTROL PCB AND LANDING GEAR MONITOR PCB AND INSTALLED NEW LANDING CONTROL PCB AND LANDING GEAR MONITOR PCB.   CYCLED GEAR MULTIPLE OF TIMES VERIFIED CORRECT OPERATION & INDICATION.  ACCOMPLISHED IAW MM 24-51-02, 32-61-00,32-01-00.
